Discussions that mention pravachol

Arthritis board


[FONT="Comic Sans MS"]Hi, my husband has long suffered with aches and pains I can't even imagine. Lately though, his feet started burning too. After four laminectomies, right knee torn rear meniscus, two hernias, endless joint and muscle pains, a new family doctor did a battery of tests, including envoirnmental poisons. All came back negative but for RA Latex Turbid 73.8 (0.0-13.9), TSH 1.9 (.35-5.5), FT4 1.08 (.61-1.76), FT3 114 "too low" (85-205). However, his Sed rate-Westergren) 1 (0-20) ANA w/Relex 30 (0-99) were okay. He did have an unbelievable Lipid Panel, considering he's on Pravachol 20 mg. It's never looked like this since the 5 years he's been on the stuff: T. Choles 191 (100-199), Triglycerides 261 (0-149), HDL 32 (40-59), VLDL 52 (5-40) and LDL 107 (0-99). Thank goodnes his C-Reactive Protein is still .61 (0-3).
We don't know what's going on and the doc won't see him before September. Any suggestions on what we're looking at? I would have thought Gout, but the numbers don't support it.
Thanks for any help!
Judy[/FONT]